# SDR 95ZZZM429

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5644330101
- Condition: Corroded
- Location: Lt Horiz Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LEFT HORIZONTAL STABLE INBOARD FROM XAR TO XFS 178 HAS LEVEL II CORROSION ON UPPER SIDE AROUND ATTACH FASTENERS.  CUT OUT CORRODED AREA, FABRICATED DOUBLERS AND FILLERS IAW DER ARW 950051-0966 AND SRM 57-2-1 FIG 38 DAC 274118/G1P1518.
